# SDR UIEA2019112545953

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,376 hours, 21,825 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Part number: 89873202
- Part serial: 2769
- Condition: Malfunctioned
- Location: Apu Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CREW PRE-FLIGHT, STATUS MESSAGE "APU FIRE LOOP 1". ( TRANSFERRED TO DMI 121097 IAW MEL 26-15-01-01, CAT 'C',  DUE DATE: 04-DEC-19.  LP 1223654 - M6: REMOVED AND REPLACED APU LOOP 1 PRINTED CIRCUIT CARD 685T, OPS CHECK GOOD. THIS CLEARS DMI 121097 IAW AMM 26-10-01. PLACARDS REMOVED AND MCC NOTIFIED. )
